Aa
A
A
Close
Avatar universal
Shaking
What could be the cause of violent shaking starting in my legs and moving up my body to my arms? I was awake after a few hours sleep lying in bed. I have low thyroid and take medication. Low dose of Levothyroxin I also have glaucoma and take several eye drops for that condition.
Cancel
2 Answers
2 Answers
Page 1 of 1
209987 tn?1451939065
My brother's arms and legs do this all the time...it's from his thyroid. The medication doesn't seem to help control it. His generally only does this upon waking as well.
Ask your doctor about different medications to help with this.
Comment
Cancel
209987 tn?1451939065
Comment
Comment
Submit Comment
1268057 tn?1452268753
I would reconsult the physician who is managing your thyroid issues.  
Comment
Cancel
1268057 tn?1452268753
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1416842066
Blank
flipper336
Chandler, AZ
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
4760166 tn?1398360913
Blank
The_beat_goes_on
TX